# SDR ASMF200512009

- Difficulty date: December 9, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- Aircraft time: 36,230 hours, 25,177 cycles
- Engine: Pwa JT8D219
- Engine time: 42,026 hours, 27,089 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 2662
- Condition: Failed
- Location: Left
- Part time: 51,632 hours, 41,174 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING LT ENGINE STARTING, THE LT CSD TEMPERATURE INCREASED AND WENT OUT OF RANGE AND LOAD AC WITH 7.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT CHECK, THE LT CSD AND HEAT EXCHANGER AIR/OIL ASSY WERE REPLACED IAW MM 24-10-01, TESTED CORRECT.
